RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Limonova, Irina Viktorovna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:286
Abstract pages:560
Full texts:46
References:89
E-mail:

http://www.mathnet.ru/eng/person120169
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2019
1. B. S. Kashin, I. V. Limonova, “Decomposing a Matrix into two Submatrices with Extremally Small (2,1)-Norm”, Mat. Zametki, 106:1 (2019),  53–61  mathnet  mathscinet  elib; Math. Notes, 106:1 (2019), 63–70  isi  scopus
2. B. S. Kashin, I. V. Limonova, “Selecting a dense weakly lacunary subsystem in a bounded orthonormal system”, Uspekhi Mat. Nauk, 74:5(449) (2019),  187–188  mathnet  mathscinet; Russian Math. Surveys, 74:5 (2019), 956–958  isi  scopus
2016
3. I. V. Limonova, “Decomposing a matrix into two submatrices with smaller $(2,1)$-norms”, Uspekhi Mat. Nauk, 71:4(430) (2016),  185–186  mathnet  mathscinet  elib; Russian Math. Surveys, 71:4 (2016), 781–783  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020